# SDR USAA2011062300002

- Difficulty date: June 21, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 8,000 hours, 6,720 cycles
- Engine: Ge CF3410E6
- Engine time: 4,869 hours, 3,941 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 2205M60G03
- Part serial: 994333
- Condition: Dirty
- Location: Right
- Part time: 4,869 hours, 3,941 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 1268, DFW - PHL - NOXIOUS FOUL ODOR IN AFT CABIN SHORTLY AFTER TAKEOFF RETURNED TO DFW AFTER LANDING AND DEPLANING THE ODOR PERSISTED IN THE AFT CABIN.  MAINTENANCE ACCOMPLISHED RIGHT ENGINE CHANGE PER JC 43L40071001.  NO ODORS NOTED ON ENGINE RUNS.
